|
Volumn , Issue , 2007, Pages 1651-1655
|
On dualistic structure involving Shannon transform and integrated R-transform
|
Author keywords
[No Author keywords available]
|
Indexed keywords
INTERNATIONAL SYMPOSIUM;
RANDOM MATRICES;
CYBERNETICS;
INFORMATION THEORY;
PROBABILITY DISTRIBUTIONS;
TECHNICAL PRESENTATIONS;
RANDOM PROCESSES;
|
EID: 51649106171
PISSN: 21578101
EISSN: None
Source Type: Conference Proceeding
DOI: 10.1109/ISIT.2007.4557142 Document Type: Conference Paper |
Times cited : (1)
|
References (10)
|